# SDR 2002UALA00974

- Difficulty date: June 10, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 37,693 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Power Supply
- Part number: 6225122103
- Condition: Contaminated
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAIL ANNUNCIATED. SUPPLEMENTAL DATA UPDATE THE UNIT HAD A FAILED POWER SUPPLY ASSEMBLY.  NOTE WORTHY IS THAT THE UNIT HAD BEEN ON THE AIRCRAFT SINCE 01AUG96 AND WAS TOTALLY CLOGGED WITH DUST WHICH ULTIMATELY LED TO THE POWER SUPPLY FAILURE.
